# SDR UALA2012020300679

- Difficulty date: February 2, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,141 hours, 9,372 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL SEEPAGE UNDER LT WING NR 6 DRIPSTICK PANEL.  NO REPAIR PROCEDURE IS NECESSARY, EXAMINE THE FUEL LEAK FREQ TO MAKE SURE IT DOES NOT GET LARGER PER MM.  REPLACED SEAL ON NR 6 FUEL STICK PANEL.  LT MAIN FUEL TANK.  LEAK CHECKS GOOD.
